MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 10MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/400MM/LT-STER; ROD,FIXATION,INTRAMEDULLARY

OBERDORF SYNTHES PRODUKTIONS GMBH 10MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/400MM/LT-STER; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.031.981S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is company representative.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported a revision surgery occurred on (b)(6) 2020 due to a misalignment issue with devices.A replacement of an adolescent lateral femoral nail (alfn) was required because the bolt and two (2) hip screws were outside of the nail.This misplacement resulted in a bad consolidation and a 51 degree varus.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: patient code 3191 used to capture additional medical/surgical intervention required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/400MM/LT-STER
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10257818
Report Number8030965-2020-04777
Device Sequence Number3032398
Product Code HSB
UDI-Device Identifier10886982094759
UDI-Public(01)10886982094759
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070843
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.031.981S
Device Catalogue Number04.031.981S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR